Normal bundle to curves in quadrics
Bulletin de la Société Mathématique de France, Volume 109 (1981), p. 227-235
@article{BSMF_1981__109__227_0,
     author = {Ballico, Edoardo},
     title = {Normal bundle to curves in quadrics},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     pages = {227-235},
     doi = {10.24033/bsmf.1939},
     zbl = {0527.14023},
     mrnumber = {83e:14011a},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1981__109__227_0}
}
Ballico, Edoardo. Normal bundle to curves in quadrics. Bulletin de la Société Mathématique de France, Volume 109 (1981) pp. 227-235. doi : 10.24033/bsmf.1939. http://www.numdam.org/item/BSMF_1981__109__227_0/

[1] Chow (W. L.). - On meromorphic maps of algebraic varieties, Annals of Math., Vol. 89, 1969, pp. 391-403. | MR 41 #1728 | Zbl 0184.46501

[2] Gieseker (D.). - p-ample bundles and their Chern classes, Nagoya Math. J., Vol. 43, 1971, pp. 91-116. | MR 45 #5139 | Zbl 0221.14010

[3] Gieseker (D.). - On two Theorems of Griffiths about embeddings with ample normal bundle, Amer. J. of Math., Vol. 99, 1977, pp. 1137-1150. | MR 57 #3130 | Zbl 0369.14006

[4] Grothendieck (A.) and Dieudonné (J.). - Elements de Géométrie algébrique (E.G.A.), Publ. Math. I.H.E.S., 1960 ff. | Numdam

[5] Hartshorne (R.). - Cohomological dimension of algebraic varieties, Annals of Math., Vol. 88, 1968, pp. 403-450. | MR 38 #1103 | Zbl 0169.23302

[6] Hartshorne (R.). - Ample subvarieties of algebraic varieties, Springer-Verlag, Lecture Notes in Math., No 156, 1970. | MR 44 #211 | Zbl 0208.48901

[7] Hartshorme (R.). - Ample vector bundles on curves, Nagoya Math. J., Vol. 43, 1971, pp. 71-89. | MR 45 #1929 | Zbl 0205.25402

[8] Hironaka (H.) and Matsumura (H.). - Formal functions and formal imbeddings, J. Math. Soc. Japan, Vol 20, 1968, pp. 52-82. | MR 40 #4274 | Zbl 0157.27701

[9] Papantonopoulou (A.). - Curves in Grassmann varieties, Nagoya Math. J., Vol. 66, 1977, pp. 121-136. | MR 55 #10475 | Zbl 0331.14025